# SDR ASOA20120830084

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT OMEGA BEAM FRAME 29 HAS CORROSION (LOCAL LEVEL 2) AT CROSSBEAM ATTACHMENT POINT LWR FLANGE.  MX PERFORMED REPAIR AND INSTALLED J-CHANNEL AT LT OMEGA BEAM FRAME 29 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
